Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On central topological groups


Authors: Siegfried Grosser and Martin Moskowitz
Journal: Bull. Amer. Math. Soc. 72 (1966), 826-830
DOI: https://doi.org/10.1090/S0002-9904-1966-11575-6
This work is cited by: Bull. Amer. Math. Soc., Volume 72, Number 5 (1966), 831--837
MathSciNet review: 0194554
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 0. Jean Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl. (9) 27 (1948), 1–85 (French). MR 0025473
  • 1. P. Cartier, Séminaire S. Lie, 1954/55-1955/56.
  • 2. V. M. Gluškov, The structure of locally compact groups and Hilbert’s fifth problem., Amer. Math. Soc. Transl. (2) 15 (1960), 55–93. MR 0114872
  • 3. Roger Godement, Analyse harmonique dans les groupes centraux. I. Fonctions centrales et caractères, C. R. Acad. Sci. Paris 225 (1947), 19–21 (French). MR 0021000
  • 4. R. Godement, Review of: F. I. Mautner, Infinite-dimensional irreducible representations of certain groups, Math. Rev. 12 (1951), 588.
  • 5. G. Hochschild, The structure of Lie groups, Holden-Day, Inc., San Francisco-London-Amsterdam, 1965. MR 0207883
  • 6. K. H. Hofmann and Paul Mostert, Splitting in topological groups, Mem. Amer. Math. Soc. No. 43 (1963), 75. MR 0151544
  • 7. Kenkichi Iwasawa, Topological groups with invariant compact neighborhoods of the identity, Ann. of Math. (2) 54 (1951), 345–348. MR 0043106, https://doi.org/10.2307/1969536
  • 8. E. van Kampen, Locally bicompact abelian groups and their character groups, Ann. of Math. 36 (1935).
  • 9. John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • 10. A. Malcev, On the simple connectedness of invariant subgroups of Lie groups, C. R. (Doklady) Acad. Sci. URSS (N.S.) 34 (1942), 10–13. MR 0007424
  • 11. Deane Montgomery and Leo Zippin, Topological transformation groups, Interscience Publishers, New York-London, 1955. MR 0073104
  • 12. M. Moskowitz, Locally compact abelian groups and homological algebra, Ph.D. Thesis, University of California, Berkeley, 1964.
  • 13. G. D. Mostow, On an assertion of Weil, Ann. of Math. (2) 54 (1951), 339–344. MR 0043105, https://doi.org/10.2307/1969535
  • 14. B. H. Neumann, Groups with finite classes of conjugate elements, Proc. London Math. Soc. (3) 1 (1951), 178–187. MR 0043779, https://doi.org/10.1112/plms/s3-1.1.178
  • 15. B. H. Neumann, Groups with finite classes of conjugate subgroups, Math. Z. 63 (1955), 76–96. MR 0072137, https://doi.org/10.1007/BF01187925
  • 16. L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939.
  • 17. L. S. Pontrjagin, Topologische Gruppen. I, B. G. Teubner Verlagsgesellschaft, Leipzig, 1957 (German). MR 0086265
  • 18. P. Smith, On the fundamental group of a group manifold, Ann. of Math. 36 (1935),
  • 19. A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann et Cie, Paris, 1953.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11575-6